# SDR 97ZZZX1581

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 13341511
- Condition: Failed
- Location: Main Fuel Sov
- Component: Whittaker
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE SHUT-OFF VALVE FAILED IN CLOSED POSITION.  ORDERED AN OVERHAULED VALVE AND IT TRIPPED THE CIRCUIT BREAKER.  THIS WAS A NEWLY OVERHAULED VALVE WITH ZERO TIME.  VALVE WAS RETURNED TO VENDOR.
